# SDR CA061218001

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,105 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT CLIMBING THROUGH FL220  (FLAP FAILED) MESSAGE CAME ON. THE CREW ELECTED TO CONTINUE AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  LINE MAINTENANCE FOUND THE FOLLOWING FAULT CODES 1-12-2B RH BPSU. FECU TEST CARRIED OUT NFF. WIRING BETWEEN FECU AND BPSU COMPLETED. BPSU REMOVED, NEW ONE INSTALLED AND RIGGED IAW AMM 27-51-10 FLAPS FUNCTION CHECKED SEVERAL TIMES AIRCRAFT RELEASED FOR SATISFACTORY TEST FLIGHT THEN RELEASED INTO SERVICE.
